skin-hair-icon
Do anti-histamine cause severe hairfall
I have suddenly developed hives so I was taking antihistamine (allegra) but then I started suffering from severe hairloss. 1. Do Antihistamine causes hairfall?? 2.Please Do recommend treatment for urtacaria because it comes again after stopping medicine
28 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

No antihistamines do not cause hairfall. Urticaria needs long-term appropriate management. Stick to one Dermatologist and follow up properly. Changing doctors frequently won't help you. Needs to root cause of recurrent urticaria.
Next Steps
take online consultation for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No. U need consultation online. your condition can be treated well.U don't need to get anxious.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No hairfall..Don't worry...you are suffering from allergic dermatitis causing this Itching.. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.